# SDR IPXA2017012413173

- Difficulty date: January 21, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 17,551 hours, 11,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: E009140280
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY AT ENTRY DOOR HAS 5 BULBS INOP. RELAMPED OPS GOOD AMM REF 33-51-13-0401.
